- -

On compactness and G-completeness in fuzzy metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On compactness and G-completeness in fuzzy metric spaces

Show full item record

Tirado Peláez, P. (2012). On compactness and G-completeness in fuzzy metric spaces. Iranian Journal of Fuzzy Systems. 9(4):151-158. http://hdl.handle.net/10251/59104

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/59104

Files in this item

Item Metadata

Title: On compactness and G-completeness in fuzzy metric spaces
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In [Fuzzy Sets and Systems 27 (1988) 385-389], M. Grabiec introduced a notion of completeness for fuzzy metric spaces (in the sense of Kramosil and Michalek) that successfully used to obtain a fuzzy version of Banach´s ...[+]
Subjects: Fixed point theorem , Compactness , G-completeness , Cauchy sequence , Fuzzy metric space
Copyrigths: Cerrado
Source:
Iranian Journal of Fuzzy Systems. (issn: 1735-0654 )
Publisher:
University of Sistan and Baluchestan
Thanks:
The author acknowledges the support of the Universidad Politecnica de Valencia under grant PAID-00-2010, and the support of the Spanish Ministry of Science and Innovation under grant MTM2009-12872-C02-01.
Type: Artículo

This item appears in the following Collection(s)

Show full item record